Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MamaG

Zyflamend for Accutane muscle aches

I'm on day 10 of my treatment now. Skin is already very clear. Few new breakouts which I expected, but mostly clearing up. No hard cysts at all.

I wrote that I was using Zyflamend and have to say that I had muscle and joint aches for the first 3 days, but since I started the Zyflamend there has really been no more pain. My lips are dry and I'm applying lots of vitamin E oil along with Dr Dan's, but other than that, no major problems.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×